# SDR SIMA2021082319004

- Difficulty date: July 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 41,695 hours, 36,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LED FLASHLIGHT MOUNTING/CHARGING BRACKET IS BROKEN.-C/A-COMPLETE:RAR FLASHLIGHT MOUNTING/CHARGING ASSY IAW EMB-145 AMM CH. 33-50-16.
